Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 3264620, 4 pages
https://doi.org/10.1155/2018/3264620
Research Article

-Meir-Keeler Contraction Mappings in Generalized -Metric Spaces

1Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
2Institute of Mathematics, Silesian University of Technology, Gliwice, Poland
3Department of Mathematics, College of Education of Jubail, Imam Abdulrahman Bin Faisal University, P.O. Box 12020, Jubail 31961, Saudi Arabia
4Department of Medical Research, China Medical University Hospital, China Medical University, Taichung, Taiwan

Correspondence should be addressed to Hassen Aydi; as.ude.dou@idyamh

Received 29 September 2017; Accepted 20 December 2017; Published 28 January 2018

Academic Editor: Satish Shukla

Copyright © 2018 Erdal Karapinar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Erdal Karapinar, Stefan Czerwik, and Hassen Aydi, “-Meir-Keeler Contraction Mappings in Generalized -Metric Spaces,” Journal of Function Spaces, vol. 2018, Article ID 3264620, 4 pages, 2018. https://doi.org/10.1155/2018/3264620.